aequationes mathematicae

, Volume 21, Issue 1, pp 319–322 | Cite as

Functional equations which characterizen-forms and homogeneous functions of degreen

  • Konrad J. Heuvers
Short Communication
  • 19 Downloads

Keywords

Functional Equation Homogeneous Function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1980

Authors and Affiliations

  • Konrad J. Heuvers

There are no affiliations available

Personalised recommendations